# SDR P5CA0401180

- Difficulty date: August 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 86,970 hours, 18,636 cycles
- Engine: Ge CF650E2
- Engine time: 49,439 hours, 10,417 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206257
- Part serial: 546
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

NR 2 ENG INDICATE A FIRE AT 13:50- 6 MINUTES AFTER TAKEOFF.  NACELLE TEMP IN THE FIRE ZONE.  ENGINE FIRE PROCEDURE WAS ACCOMPLISHED, PULLED FIRE HANDLE, DID NOT DISCHARGE FIRE BOTTLES.  OIL PRESSURE NORMAL.  REMOVED AND REPLACED NR 2 ENG PRESSURE RELIEF VALVE PER AMM 36-11-03.  OPERATIONAL & LEAK CHECK NORMAL & PERFORMED SHUT OFF VALVE, OPS CHECKS ALL NORMAL.
